Congestive Heart Failure Community
Defib & Coreg
About This Community:

This patient support community is for discussions relating to Congestive Heart Failure (CHF).

Font Size:
A
A
A
Background:
Blank
Blank
Blank
Blank Blank

Defib & Coreg

I had a debif put in on December 18.  Before the surger I was feeling great!  The doctor increased my coreg from 6.25 to 25 and I feel SOOOO tired all the time.  Will I ajust to this new medicine?
Avatar_dr_m_tn
Hello,
Fatigue,hypotension,dizziness etc are common side effects of Coreg at high doses.I would suggest that you talk to your cardiologist about decreasing the dose of Coreg or substituting with another antihypertensive.

I hope that helps.Take care and pls do keep me posted.

Blank
Post a Comment
To
Blank
BloodPressure Tracker
Track your Heart Condition
Start Tracking Now
MedHelp Health Answers
Recent Activity
Avatar_n_tn
Blank
rgbird55 commented on Low potassium and no ...
21 hrs ago
1096512_tn?1384893378
Blank
vedadhar Who could help Babies suffe... Comment
Jul 10
661468_tn?1252518324
Blank
joebee39 your status is too long (ma... Comment
Jun 16
Congestive Heart Failure Community Resources
RSS Expert Activity
242532_tn?1269553979
Blank
Emotional Eating: What Your Closet ...
Jul 09 by Roger Gould, M.D.Blank
242532_tn?1269553979
Blank
This is Driving Your Emotional Eati...
Jul 02 by Roger Gould, M.D.Blank
5856747_tn?1403352282
Blank
Sleep Apnoea
Jun 28 by Andrew John Rynne, MDBlank